# SDR FDEA201403180523

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37302
- Condition: Damaged
- Location: Bs 1678-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE AT STRINGER 10R LAP SEAM FROM BS 1678.875 - 1720.  ACCOMPLISHED EA F-5330-T0 306384.  REPAIR CLASSIFIED AS CATEGORY B MAJOR.
